# SDR UPS804977

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fs 1702
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND SHEAR TIE CORRODED STA 1702 BETWEEN LONG 35 AND 34L.  REMOVED SHEAR TIE, FABRICATED SHEAR TIE PER SRM 53-5-1 AND INSTALLED IAW SRM 51-1-21.
